# SDR YENA2022102401038

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 40,260 hours, 27,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001855
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,915 hours, 25,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#732, LGA-BOS. ' EMER LY BATT FAULT INTERMITTENT EICAS; REMOVED AND REPLACED ER LIGHT POWER UNIT IAW AMM 33-50-01-000-801-A. OPS CHECK OK.'
